# SDR DALA2014102305746

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD BULKHEAD PANEL BEAM STA Y=1003 X=22 AND Z=-1 AT AFT CARGO COMPARTMENT SUMMARY ANGLE  WAS REMOVED CRACK STOPPED, REPAIR  DOUBLER WAS TRIMMED AND DRILLED  REPAIR DOUBLER WAS TREATED PAINTED AND INSTALLED ANGLE WAS INSTALLED REPAIR WAS  IDENTIFIED IAW SRM 53-01, FIG 2, SHEET 4, 51-10-3, PAR 21, 14, 51-60-0,51-30-5,  DWG 9958212, PS 900-5-1N.
